# SDR SWAA2023041716206

- Difficulty date: March 13, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Strap
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEADING EDGE LOWER STRAP LOCATED OFSS 410 AT RT WING 2023-185369<[01] TOOL USED; CALIPER; PN: 700-113-10; SN: 0033170; DUE DATE: 24-OCT-23.;[02] TOOL USED; CALIPER; PN: 700-113-10; SN: 0033170; DUE DATE: 24-OCT-23.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138203; DUE DATE: 11-APR-23;[04] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138203; DUE DATE: 11-APR-23;[05] ULTRASONIC THICKNESS GAGE P/N:45MG; S/N: 130066701; DUE DATE: 08-APR-23.;[06] TOOL USED : ULTRASONIC EQUIPMENT P/N 45MG S/N 221860711 DUE DATE: NOV-07-23.;[07] REPAIRED LOWER STRAP LOCATED OFSS 410 AT RT WING I.A.W EA 23-157-01023-WIP1 AND EA SUMMARY 23-157-01023; SEE INDIVIDUAL STEP SIGN OFFS BELOW;[08] REPAIRED LOWER STRAP LOCATED OFSS 410 AT RT WING I.A.W EA 23-157-01023-WIP1 AND EA SUMMARY 23-157-01023; SEE INDIVIDUAL STEP SIGN OFFS BELOW. JOB COMPLETED.
